It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hi,

What do you guys that have withdrawn from Hydrocodone do for these horrible leg pains? My whole body aches, but the leg pain is almost unbearable. I haven't slept all night because of it. Also, did you have some anxiety when you were withdrawing? And one other question, when I get up in the morning, I feel really good, then, about an hour after I take that first Hydrocodone, I start feeling sleepy again, is that normal? I don't like it at all.

Thanks in advance,

Melanie

P.S. I was figuring up how many pills I was taking per day yesterday, and it wasn't 8 to 10, it was actually 10 to 14. How long will it take for me to feel normal again? Right now that seems like a long way off. I didn't realize it would be this bad, and I'm not even going CT.





All times are GMT -7. The time now is 06:29 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!